# SDR SCNA20201005054

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 44,713 hours, 22,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREED WITH LANDING GEAR LEVER (RED GEAR LIGHT) OVERHEAD GEAR INDICATED GEAR DOWN (GREEN LIGHT).  AIR RETURN.  EMERGENCY DECLARED. R & R PROX SENSOR S0845, REF AMM 32-61-51.  OPERATIONS CHECK GOOD.
